# SDR SWAA2021081306856

- Difficulty date: August 4, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 26,819 hours, 11,842 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL INTERIOR WEB CRACKED (ENGINE OIL ACCESS). MARKED / R/R #1 ENGINE I/B FAN COWL INTERIOR WEB IAW SRM 51-10-02 AND SRM 51-40-02.
